# SDR USAA2011121500024

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 440 hours, 154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3081
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 438 hours, 153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L CABIN DOOR SLIDE SHOWING LOW PRESSURE.  MAINTENANCE REMOVED AND REPLACED L3 DOOR ESCAPE SLIDE INFLATION RESERVIOR PER AIRBUS MAINTENANCE MANUAL 25-62-49-000-001.
